# SDR V0XD20180606001

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE6703964401
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL RETAINER WAS DENTED AND GOUGED.   REPAIRED THE SEAL RETAINER IAW REO 670-52-35-127, REV --, SRM 51-21-11, 51-26-06, 51-25-16, AND NDTM, PART 1, 51-20-006.
